# SDR AALA202502241440

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,060 hours, 28,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN HAS VISUAL CRACK INDICATION ALONG THE RIB LINE AT STAB STA 184.70 LOCATED 17 INCHES FROM THE AFT SPAR. INSTALLED DOUBLER AND FILLER. PER BOEING 737-NG SRM 55-10-01-2R-1.
